| Model Number |
1217-30-046 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the primary surgery via tha with the pinnacle implants in question.The surgery was completed successfully without any surgical delay.After the surgery, the loosening of the implants on the acetabulum side was confirmed on au unknown date.The stem is not loose.The cup was inserted standing up because the outward opening angle was small at the time of primary surgery.The revision of the cup, screw, liner and head implants happened (b)(6) 2022.No further information is available.Doi: (b)(6) 2016.Dor: (b)(6) 2022.Unknown hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.